# SDR UALA2011070503323

- Difficulty date: July 2, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 67,094 hours, 24,818 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 602-623
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT APPROX STA 602 AND STA 623, BETWEEN STR 15L-16L,   DENTS ARE WITHIN LIMITS OF SRM 53-00-01 AND FOUND TO BE CRACK FREE BY HFEC.  OK TO ARCHIVE.
